×

Found 2,345 Documents (Results 1–100)

100
MathJax

Marcinkiewicz-Zygmund type inequalities in the real ball. (English. Russian original) Zbl 07515010

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 35-42 (2022); translation from Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 35-44 (2022).
MSC:  31B05 42B25
PDF BibTeX XML Cite
Full Text: DOI

Maximal function methods for Sobolev spaces. (English) Zbl 1484.46002

Mathematical Surveys and Monographs 257. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6575-9/pbk; 978-1-4704-6660-2/ebook). xii, 338 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software